Acute doxorubicin-induced cardiac arrhythmias during ether anesthesia

R. C. Aversano, P. J. Boor

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

Acute intravenous administration of doxorubicin (30 and 50 mg/kg) elicited cardiac arrhythmias in the mouse, the severity and extent of which were dependent upon dose of doxorubicin and the anesthetic agent utilized. Fatal arrhythmias occurred in all mice given 50 mg/kg doxorubicin under ether anesthesia. Vasoactive amines may mediate the arrhythmogenicity of acute doxorubicin administration.

Original languageEnglish (US)
Pages (from-to)345-348
Number of pages4
JournalResearch Communications in Chemical Pathology and Pharmacology
Volume41
Issue number2
StatePublished - 1983

Fingerprint

Ether
Doxorubicin
Cardiac Arrhythmias
Anesthesia
Intravenous Administration
Amines
Anesthetics

ASJC Scopus subject areas

  • Pharmacology
  • Toxicology

Cite this

Acute doxorubicin-induced cardiac arrhythmias during ether anesthesia. / Aversano, R. C.; Boor, P. J.

In: Research Communications in Chemical Pathology and Pharmacology, Vol. 41, No. 2, 1983, p. 345-348.

Research output: Contribution to journalArticle

@article{cf5f31adbb1d4db794dd4a2c592fed40,
title = "Acute doxorubicin-induced cardiac arrhythmias during ether anesthesia",
abstract = "Acute intravenous administration of doxorubicin (30 and 50 mg/kg) elicited cardiac arrhythmias in the mouse, the severity and extent of which were dependent upon dose of doxorubicin and the anesthetic agent utilized. Fatal arrhythmias occurred in all mice given 50 mg/kg doxorubicin under ether anesthesia. Vasoactive amines may mediate the arrhythmogenicity of acute doxorubicin administration.",
author = "Aversano, {R. C.} and Boor, {P. J.}",
year = "1983",
language = "English (US)",
volume = "41",
pages = "345--348",
journal = "Research Communications in Chemical Pathology and Pharmacology",
issn = "0034-5164",
publisher = "PJD Publications Ltd",
number = "2",

}

TY - JOUR

T1 - Acute doxorubicin-induced cardiac arrhythmias during ether anesthesia

AU - Aversano, R. C.

AU - Boor, P. J.

PY - 1983

Y1 - 1983

N2 - Acute intravenous administration of doxorubicin (30 and 50 mg/kg) elicited cardiac arrhythmias in the mouse, the severity and extent of which were dependent upon dose of doxorubicin and the anesthetic agent utilized. Fatal arrhythmias occurred in all mice given 50 mg/kg doxorubicin under ether anesthesia. Vasoactive amines may mediate the arrhythmogenicity of acute doxorubicin administration.

AB - Acute intravenous administration of doxorubicin (30 and 50 mg/kg) elicited cardiac arrhythmias in the mouse, the severity and extent of which were dependent upon dose of doxorubicin and the anesthetic agent utilized. Fatal arrhythmias occurred in all mice given 50 mg/kg doxorubicin under ether anesthesia. Vasoactive amines may mediate the arrhythmogenicity of acute doxorubicin administration.

UR - http://www.scopus.com/inward/record.url?scp=0020593744&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0020593744&partnerID=8YFLogxK

M3 - Article

VL - 41

SP - 345

EP - 348

JO - Research Communications in Chemical Pathology and Pharmacology

JF - Research Communications in Chemical Pathology and Pharmacology

SN - 0034-5164

IS - 2

ER -